My unfortunate side effect after a cortisone shot for cystic acne. Hopefully, if the same thing has happened to you, my story will give you hope that it will heal in time. For the rest of you, be very cautious because the risks are just as real as the benefits! Like it if you liked it! xo
WATCH THIS NEXT:
Favorites + UNfavorites! (90s Lips, Shelves & UPGRADES!) http://youtu.be/PZNQ2_xT_uY
7 Seconds CHALLENGE With Grav3yardgirl ♡ http://youtu.be/aJ5f7NR2Dqs
Lavender Hair Update! http://youtu.be/lPUk2_Ay3Kc

♡ COME FIND ME!
INSTAGRAM: leighannsays http://instagram.com/leighannsays
TWITTER: http://twitter.com/leighannsays
FACEBOOK: http://www.facebook.com/leighannsays
TUMBLR: http://leighannsays.tumblr.com/
GOOGLE+: http://google.com/+leighannsays
PINTEREST: http://pinterest.com/leighannsays/

SNAIL MAIL ME:
PO Box 10991
Houston, TX 77206

This video is not sponsored.

CAMERA: Canon EOS Rebel T4i 18MP Digital SLR http://amzn.to/1ffE6PB

tags: skincare fail, cortisone shot acne, cortisone shot side effects, acne treatment, leighannsays, leigh ann, makeup, vlog,